# SDR DXTA200803165

- Difficulty date: July 9, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Scissor Link
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF AT 40 KTS A SEVERE SHIMMY VIBRATION AT THE NOSE WHEEL THRU 55 KTS. IT WAS SO SEVERE THAT IT KICKED THE YD LOWER. TAKEOFF GROSS WEIGHT 30,773. FUEL 8400.   REMOVED AND REPLACED NOSE LANDING GEAR UPPER AND LOWER SISSOR TORQURED LINKS ASSYING OPERATIONALY CHECKS' GOOD. REMOVED AND REPLACED NOSE LANDING GEAR WHEELS IAW MM 32-20-00 32-41-01.
